Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child has low appetite. Is on Bacterium for Urinary Reflux. Suggestions?

My baby is 9 months old and has urinary reflux stage 3 and when she gets these she takes bacterium and has been on this med for like a month now and has completely loss her appetite . Her dose was low 5ml a day and her poop is a chalky yellow and she won t eat much. She currently does not have a uti and I don t know what to do I tried a probiotic and she pukes after she eats it everytime.... Help!
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Bactrim is given as a antibiotic prophylaxis in children with urinary tract infections with underlying vesicoureteral reflux.
Continue the medication as advised by your Peidatrician.
Appetite will slightly decrease at the end of 1 st year and if the child is active, gaining weight nothing to worry.
If the stool is chalky yellow and the urine is dark yellow, then it may be due to jaundice, but only stool is chalky yellow it may not be a problem.
Consult your Pediatrician for examination and to assess her weight gain.
Hope I have answered your query.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor